# SDR AWXA200401163

- Difficulty date: October 2, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 57,765 hours, 40,586 cycles
- Engine: Ge CFM563B1
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Angle
- Part number: 69374024
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK EXFOLIATION CORROSION WAS FOUND ON HORIZONTAL WEB ATTACH ANGLE AT BS 294, RBL 55, WL 208.  MAINTENANCE REMOVED CORRODED HORIZONTAL WEB ATTACH ANGLE AT BS 294, RBL 55;  FABRICATED A NEW REPLACEMENT ANGLE IAW DWG 69-37402; INSTALLED REPAIR PART IAW SRM 51-40-02, FIG. 12 AND 13.
